# SDR AUS20020720

- Difficulty date: July 12, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Boeing 737*
- Engine: Ge CFM567B24
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 761574B
- Condition: Disconnected
- Location: Dc System
- Part time: 1,434 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE DRIVEN GENERATOR DISCONNECTED.
